J Korean Neurol Assoc.  2008 Aug;26(3):270-272.

Kidney Transplantation

Affiliations
  • 1Department of Neurology, Kosin University College of Medicine, Busan, Korea. ybgne@ns.kosinmed.or.kr
  • 2Department of Ophthalmology, Kosin University College of Medicine, Busan, Korea.
  • 3Department of Internal Medicine, Kosin University College of Medicine, Busan, Korea.

Abstract

Pseudotumor cerebri is a syndrome of increased intracranial pressure, and may be a rare complication of cyclosporine treatment. We report a 26-year-old woman with pseudotumor cerebri which developed after cyclosporine medication for kidney transplantation. Regular examinations of the fundi are required in patients taking oral cyclosporine, especially when they report headache or blurred vision.

Keyword

Pseudotumor cerebri; Cyclosporine; Kidney transplantation

MeSH Terms

Adult
Cyclosporine
Female
Headache
Humans
Intracranial Pressure
Kidney
Kidney Transplantation
Pseudotumor Cerebri
Cyclosporine
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error